Found: 10 resources


Narrow your search

Resource type

article (10)


Language

English (10)


Year
From To Submit

2022 (3)

2021 (1)

2020 (1)

2019 (1)

2016 (1)

More...
Listing 1 - 10 of 10
Sort by

The Quasi-Controllability for Control Problems in Infinite Dimensional Spaces

Al-Mustansiriyah Journal of Science, 2011, Volume 22, Issue 3, Pages 39-50
 

Controllability of Nonlinear System in Banach SpacesUsing Schauder Fixed Point Theorem

Al-Mustansiriyah Journal of Science, 2013, Volume 24, Issue 5, Pages 231-242
 
 

est multiplier Approximation in L_(p,∅_n ) (B)

Al-Mustansiriyah Journal of Science, 2019, Volume 30, Issue 2, Pages 27-32
 

Listing 1 - 10 of 10
Sort by